# SDR SIMA200707201

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 7,341 hours, 5,205 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ALL PASSENGER OXYGEN MASKS DEPLOYED DURING TAXI.  RESTOWED PASSENGER OXYGEN MASKS IAW CRJ AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
